diabetes-icon
Thyroid..fibroid ..facial Hair growth ..
Have Been Diagnosed With Thyroid Five Years Back.. From Then I'm Taking Thyroid Medicine 100 mg ...But The Problems Like Hairfall ,Facial Hair growth , swelling ,pain In Legs , knew Pain , has Started. The Tablet Has Not Improved The Conditions .I feel Restless And Tired .
91 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hi.. Check TSH.. see is it normal...with 100 mcg.. if not increase. There may be other medical causes like PCOS, Vitamin d def, iron deficiency... need to rule out kindly consult endocrinologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.